# SDR UIEA2019081535081

- Difficulty date: August 12, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 101,584 hours, 19,500 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 07997001
- Part serial: 901039
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

START VALVE NOT FULLY OPEN DURING ENG RUN TEST, LT ENGINE.  REPLACED THE LT ENG START VALVE IAW AMM 80-11-02-004-001 & AMM 80-11-02-004-017.
